# SDR CA970311078

- Difficulty date: January 14, 1997
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 6,922 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Condition: Corroded
- Location: Fuel Qty
- Component: Fuel Qty Transmi, 647510033
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL QUANTITY INDICATOR FROZEN AT ZERO.  NO LOW LEVEL INDICATION.  REMOVAL OF BASE PLATE REVEALED CORROSION, O- RING WAS FAULTY.
